# SDR GTIA2025010738655

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,286 hours, 6,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNING FINAL APPROACH HAD FUME EVENT DIRTY SOCK SMELL CABIN AND COCKPIT SMELL CONTINUED TO THE ALL THE WAY TO THE GATE -REACTIVATED RT PACK REF AMM 21-51-00-440-002-A , OPS CHECKED GOOD WITH NO ODOR NOTE THIS CLOSES MDDR 102297 / MEL 21-52-01-15. PLACARD REMOVED DMI LOG UPDATED MOC 68056 NOTIFIED. 
"
